# SDR SWAA2022031173504

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 27,633 hours, 16,700 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB PANEL 333DB TE SUPPORT CRACKED (MARKED) / REMOVED AND REPLACED SUPPORT PER SRM 51-40-02 AND BOEING DWG 185A1702
